# SDR ASAA2023073144403

- Difficulty date: July 31, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 4,206 hours, 1,256 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 31-005-00, FOUND ENG 2 EEC C1 MESSAGE WITH ASSOCIATED MAINTENANCE MESSAGE 73-43303 AND 73-43293. " COMPRESSOR DISCHARGE PRESSURE (PS3) SENSOR CHANNEL-A CHANNEL-B SIGNALS DO NOT AGREE. GROUNDED - YES. ON DEFERRAL.
